Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen area under my eyes
Nov 2, 2005

I haven't changed my medicine regimen in almost a year. I've had Advanced HIV since Jan 2002. Over the past two days I have noticed that the area under my left eye (usually where the 'dark' circles appear) has swollen and gotten really puffy. My meds are the same like I said, I haven't changed laundry detergents, lotions, creams, etc. and I haven't been out of my apartment since I noticed these symptoms. I'm sleeping normal hours (about 8 a night), so needless to say I'm concerned. I've tried a compress and even tea bags, nothing's working to reduce the swelling. What could it possibly be?

Thank you, Robert

Response from Dr. Henry

It would be unusual for any particular HIV med to cause a localized problem like you describe (particularly after 12 months on the same regimen). Have you had any trauma to that region or history of sinus. nanal,dental, or other facial infection that could result in an imbalance of drainage from that area? An ENT and/or dermatology evaluation might help. KH



Previous
Hypersensitive to Ziagen
Next
switching time of Sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement